# SDR DALA2024053105697

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION BUSH PLAIN HINGE FITTING 4 ON RT ELEVATOR (1 EA). CORRECTIVE ACTION: REPLACED PLAIN BUSHING (1EA) ON HINGE FITTING #4 ON RT ELEVATOR AS PER AIRBUS CMM 55-21-15 AND NTM 51-90-00. (0367950)
